# SDR AALA20110527TUL12

- Difficulty date: May 27, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N574AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53151
- Aircraft time: 57,478 hours, 29,534 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 SEAT TRACK STATION 1174 CORROSION OUT OF LIMITS.  REPLACED NUMBER 1 SEAT TRACK STATIONS 1174 TO 1309 PER AMM 53-40-01-2.
